RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 1, Pages 48–53 (Mi mz403)  

This article is cited in 1 scientific paper (total in 1 paper)

The Second Boundary-Value Problem for Pseudoparabolic Equations in Noncylindrical Domains

M. V. Ivanova, V. I. Ushakov

Chelyabinsk State University

Abstract: This paper is devoted to the study of the solvability of the second mixed problem in a noncylindrical domain for the nonstationary equation
$$ \operatorname {div}(k(x)\operatorname {grad}u_t)-c(x)u_t-b(x)u(x,t)=f(x,t), $$
called the pseudoparabolic equation. We prove existence and uniqueness theorems for the solution in the case of contracting (as time $t$ increases) domains.

DOI: https://doi.org/10.4213/mzm403

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:1, 43–47

Bibliographic databases:

UDC: 517.945.9
Received: 30.01.2001

Citation: M. V. Ivanova, V. I. Ushakov, “The Second Boundary-Value Problem for Pseudoparabolic Equations in Noncylindrical Domains”, Mat. Zametki, 72:1 (2002), 48–53; Math. Notes, 72:1 (2002), 43–47

Citation in format AMSBIB
\Bibitem{IvaUsh02}
\by M.~V.~Ivanova, V.~I.~Ushakov
\paper The Second Boundary-Value Problem for Pseudoparabolic Equations in Noncylindrical Domains
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 1
\pages 48--53
\mathnet{http://mi.mathnet.ru/mz403}
\crossref{https://doi.org/10.4213/mzm403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942581}
\zmath{https://zbmath.org/?q=an:1028.35085}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 1
\pages 43--47
\crossref{https://doi.org/10.1023/A:1019812920385}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141737023}


Linking options:
  • http://mi.mathnet.ru/eng/mz403
  • https://doi.org/10.4213/mzm403
  • http://mi.mathnet.ru/eng/mz/v72/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Popoviciu N., Tuba M., “The Solution of Second Mixed Problem for Vibrating Finite String with Nonzero Conditions in Both Heads by Using the Green Function Method”, Proceedings of the American Conference on Applied Mathematics: Recent Advances in Applied Mathematics, Mathematics and Computers in Science and Engineering, eds. Lagakos S., Perlovsky L., Jha M., Covaci B., Zaharim A., Mastorakis N., World Scientific and Engineering Acad and Soc, 2009, 217–221  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:107
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020